Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 74
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Wu, Fuke Mao, Xuerong and Szpruch, Lukas 2010. Almost sure exponential stability of numerical solutions for stochastic delay differential equations. Numerische Mathematik, Vol. 115, Issue. 4, p. 681.


    Buckwar, Evelyn and Riedler, Martin G. 2011. Runge–Kutta methods for jump–diffusion differential equations. Journal of Computational and Applied Mathematics, Vol. 236, Issue. 6, p. 1155.


    Wang, Zhiyong and Zhang, Chengjian 2006. An analysis of stability of milstein method for stochastic differential equations with delay. Computers & Mathematics with Applications, Vol. 51, Issue. 9-10, p. 1445.


    Baker, Christopher T.H. 2010. Development and application of Halanay-type theory: Evolutionary differential and difference equations with time lag. Journal of Computational and Applied Mathematics, Vol. 234, Issue. 9, p. 2663.


    Kruse, Raphael 2012. Characterization of bistability for stochastic multistep methods. BIT Numerical Mathematics, Vol. 52, Issue. 1, p. 109.


    Sickenberger, Thorsten 2008. Mean-square convergence of stochastic multi-step methods with variable step-size. Journal of Computational and Applied Mathematics, Vol. 212, Issue. 2, p. 300.


    Winkler, Renate 2003. Stochastic differential algebraic equations of index 1 and applications in circuit simulation. Journal of Computational and Applied Mathematics, Vol. 157, Issue. 2, p. 477.


    Zhang, Haomin Gan, Siqing and Hu, Lin 2009. The split-step backward Euler method for linear stochastic delay differential equations. Journal of Computational and Applied Mathematics, Vol. 225, Issue. 2, p. 558.


    Wang, Xiaojie Gan, Siqing and Wang, Desheng 2015. θ-Maruyama methods for nonlinear stochastic differential delay equations. Applied Numerical Mathematics, Vol. 98, p. 38.


    Zhang, Yu and Li, Longsuo 2016. Stability of numerical method for semi-linear stochastic pantograph differential equations. Journal of Inequalities and Applications, Vol. 2016, Issue. 1,


    Wu, Kaining and Ding, Xiaohua 2014. Convergence and stability of Euler method for impulsive stochastic delay differential equations. Applied Mathematics and Computation, Vol. 229, p. 151.


    Akhtari, B. Babolian, E. and Foroush Bastani, A. 2015. An adaptive weak continuous Euler-Maruyama method for stochastic delay differential equations. Numerical Algorithms, Vol. 69, Issue. 1, p. 29.


    Yin, Zhengwei and Gan, Siqing 2015. Chebyshev spectral collocation method for stochastic delay differential equations. Advances in Difference Equations, Vol. 2015, Issue. 1,


    Wang, Xiaojie and Gan, Siqing 2011. The improved split-step backward Euler method for stochastic differential delay equations. International Journal of Computer Mathematics, Vol. 88, Issue. 11, p. 2359.


    Wanduku, Divine and Ladde, G.S. 2012. Global properties of a two-scale network stochastic delayed human epidemic dynamic model. Nonlinear Analysis: Real World Applications, Vol. 13, Issue. 2, p. 794.


    Milošević, Marija 2016. The Euler–Maruyama approximation of solutions to stochastic differential equations with piecewise constant arguments. Journal of Computational and Applied Mathematics, Vol. 298, p. 1.


    Buckwar, Evelyn and Winkler, Renate 2007. Multi-Step Maruyama Methods for Stochastic Delay Differential Equations. Stochastic Analysis and Applications, Vol. 25, Issue. 5, p. 933.


    Xu, Mingdong Wu, Fan and Leung, Henry 2010. Proceedings of 2010 IEEE International Symposium on Circuits and Systems. p. 1364.

    Xu, Mingdong Wu, Fan and Leung, Henry 2009. A biologically motivated signal transmission approach based on stochastic delay differential equation. Chaos: An Interdisciplinary Journal of Nonlinear Science, Vol. 19, Issue. 3, p. 033135.


    Wu, Fuke Mao, Xuerong and Chen, Kan 2009. The Cox–Ingersoll–Ross model with delay and strong convergence of its Euler–Maruyama approximate solutions. Applied Numerical Mathematics, Vol. 59, Issue. 10, p. 2641.


    ×
  • LMS Journal of Computation and Mathematics, Volume 3
  • January 2000, pp. 315-335

Numerical Analysis of Explicit One-Step Methods for Stochastic Delay Differential Equations

  • Christopher T. H. Baker (a1) and Evelyn Buckwar (a2)
  • DOI: http://dx.doi.org/10.1112/S1461157000000322
  • Published online: 01 February 2010
Abstract
Abstract

We consider the problem of strong approximations of the solution of stochastic differential equations of Itô form with a constant lag in the argument. We indicate the nature of the equations of interest, and give a convergence proof in full detail for explicit one-step methods. We provide some illustrative numerical examples, using the Euler–Maruyama scheme.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Numerical Analysis of Explicit One-Step Methods for Stochastic Delay Differential Equations
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Numerical Analysis of Explicit One-Step Methods for Stochastic Delay Differential Equations
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Numerical Analysis of Explicit One-Step Methods for Stochastic Delay Differential Equations
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

4.C. T. H. Baker , G. A. Bocharov , C. A. H. Paul and F. A. Rihan , ‘Modelling and analysis of time-lags in some basic patterns of cell proliferation’, J. Math. Biol. 37 (1998)341371.

5.A. Beuter and J. Bélair , ‘Feedback and delays in neurological diseases: a modelling study using dynamical systems’, Bull. Math. Biol. 55 (1993) 525541.

10.C. W. Eurich and J. G. Milton , ‘Noise-induced transitions in human postural sway’, Phys. Rev. E 54 (1996) 6681‘66841996).

11.J. G. Gaines and T. L. Lyons , ‘Variable step size control in the numerical solution of stochastic differential equations’, SIAM J. Appl. Math. 57 (1997) 14551484.

13.N. Hofmann , T. Müller-Gronbach and K. Ritter , ‘Optimal approximation of stochastic differential equations by adaptive step-size control’, Math. Comp. 69 (2000) 10171034.

16.V. Kolmanovskiĭ and A. Myshkis , Applied theory of functional-differential equations (Kluwer Academic Publishers Group, Dordrecht, 1992).

19.X. Mao , Stochastic differential equations and their applications (Horwood Publishing, Chichester, 1997).

20.S. Mauthner , ‘Step size control in the numerical solution of stochastic differential equations’, J. Comput. Appl. Math. 100 (1998) 93109.


26.Y. Saito and T. Mitsui , ‘Stability analysis of numerical schemes for stochastic differential equations’, SIAM J. Numer. Anal. 33 (1996) 22542267.

27.D. Talay , ‘Simulation of stochastic differential systems’, Probabilistic methods in applied physics, Lecture Notes in Phys. 451 (ed. P. Kree and W. Wedig , Springer, Berlin, 1995) 5496.


Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

LMS Journal of Computation and Mathematics
  • ISSN: -
  • EISSN: 1461-1570
  • URL: /core/journals/lms-journal-of-computation-and-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax